As an Amazon Associate I earn from qualifying purchases.
Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours.
Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive. Trust mucinex: mucinex is the otc expectorant and the Cold and Cough Brand Doctors Trust for Themselves and Their Families.

One bottle of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.

Take each of these advil liqui-gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.
One package of 2 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Menstrual Pain and Joint Pain Relief. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption.

Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.
Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.

Take one today and get long-lasting pain relief with Motrin IB tablets. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.

Ibuprofen liqui-gels in a 33% smaller capsule, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.


Temporarily relieves common cold & Flu symptoms, sore throat, cough due to minor throat and bronchial irritation, headache, minor aches & pains, and fever.1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
Nyquil nighttime relief. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil non-drowsy, including nasal congestion, multi-symptom daytime relief.
1. Mucinex
#ad
1200mg, 42 Count Pack of 1, Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus#1 Doctor Recommended OTC expectorant
#adMucinex #ad - Ingredients: guaifenesin 1200 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants. One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours.Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours.
More information #ad
Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs. Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion. Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive. Trust mucinex: mucinex is the otc expectorant and the Cold and Cough Brand Doctors Trust for Themselves and Their Families.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 3.5 Inches |
Length | 1.38 Inches |
Weight | 0.12 Pounds |
Width | 5 Inches |
Part Number | LA-XEU2-4Y52 |
Model | LA-XEU2-4Y52 |
More information #ad
2. Advil
#ad
Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer
#adAdvil #ad - Ibuprofen liqui-gels in a 33% smaller capsule, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills.One bottle of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.
More information #ad
Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.75 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | 305731769135 |
Model | 305731769135 |
More information #ad
3. Advil
#ad
2 Ct, Menstrual Pain and Joint Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, Advil PM Ibuprofen, 200 Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache
#adAdvil #ad - Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older. Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults.Take each of these advil liqui-gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.
More information #ad
Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold. One package of 2 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Menstrual Pain and Joint Pain Relief. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133057 |
Model | 60000000133057 |
More information #ad
4. A+Health
#ad
Made in USA, A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, 300 Count
#adA+Health #ad - Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, menstrual cramps, toothache, muscular aches, backache, and minor pain of arthritis.Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
More information #ad
Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 4.84 Inches |
Length | 2.75 Inches |
Weight | 0 Pounds |
Width | 2.75 Inches |
Part Number | IBU300 |
Model | IBU300 |
More information #ad
5. Tylenol
#ad
Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels
#adTylenol #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
More information #ad
With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
6. Advil
#ad
Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief, 50x2 Liquid Filled Capsules, Backache
#adAdvil #ad - 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.
More information #ad
Hsa and fsa eligible product. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.29 Pounds |
Width | 5 Inches |
Part Number | ACM016902 |
Model | 305730169028 |
More information #ad
7. Motrin
#ad
Ibuprofen 200mg Tablets for Pain Due to Muscular Aches, Headache, Motrin IB, 225 Count, Backache and Minor Pain of Arthritis
#adMotrin #ad - Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, backache, headache, minor pain of arthritis, toothache and menstrual cramps.Take one today and get long-lasting pain relief with Motrin IB tablets. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
More information #ad
Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Width | 5 Inches |
Part Number | 300450481627 |
Model | 300450481627 |
More information #ad
8. Advil
#ad
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 50x2 Liquid Filled Capsules
#adAdvil #ad - 5 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief.Ibuprofen liqui-gels in a 33% smaller capsule, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.
More information #ad
Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 5.5 Inches |
Width | 3.5 Inches |
Part Number | 305731769029 |
Model | 305731769029 |
More information #ad
9. ZzzQuil
#ad
ZzzQuil, Nighttime Sleep Aid Liquid, 12 FL OZ, No.1 Sleep-Aid Brand, 50 mg Diphenhydramine HCl, Non-Habit Forming, Warming Berry Flavor
#adZzzQuil #ad - Sleep soundly. Ensure time to get a Sufficient Night's Sleep 7-8 hours. Non-habit Forming. Helps you fall asleep in Less than 20 Minutes. Just for Sleep. Wake Refreshed. Not for pain.More information #ad
Brand | ZzzQuil #ad |
Manufacturer | Procter & Gamble - Pampers #ad |
Height | 6.85 Inches |
Length | 2.65 Inches |
Weight | 0.85 Pounds |
Width | 2.6 Inches |
Part Number | 3.239E+11 |
Model | 3.239E+11 |
More information #ad
10. Vicks
#ad
Day & Night Relief, Cough, 24 NyQuil, Vicks DayQuil & NyQuil LiquiCaps, 72 LiquiCaps 48 DayQuil, & Congestion Relief, Fever, Cold & Flu Relief, Sore Throat
#adVicks #ad - Temporarily relieves common cold & flu symptoms, headache, minor aches and Pains, including cough due to minor throat and bronchial irritation, fever, sore throat, runny nose and sneezing so you can sleep.Temporarily relieves common cold & Flu symptoms, sore throat, cough due to minor throat and bronchial irritation, headache, minor aches & pains, and fever.1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
More information #ad
Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Nyquil nighttime relief. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil non-drowsy, including nasal congestion, multi-symptom daytime relief.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad